Where are all the recovery stories?


#21

As you know, it’s possible to crash only on a second use of finasteride and it’s possible to crash with a non prescription drug. Perhaps the crash was triggered by a food stuff or an innocuous seeming product like a shampoo.


#22

Do you guys find that you cant even get aroused. I mean you can put Jenifer Lopez pussy right in front of my nose and I will not get an erection. The smell will go through my nose and like a failed electrical current the messsage will not go through…


#23

Jennifer Lopez is 50 years old. Try someone younger , maybe Scarlet Johanson? lowered libido sucks man :frowning:

I’m just waiting and hoping it comes back


#24

something is fucked, and missing from my genital skin! like the electricity was fucking cut off.


#25

Yes, absolutely. Technically, Merck’s leaflet would be correct if it said we have lowered libido (does it say that?) but in practice this is very far from the truth as we have NO libido. That’s a life and death difference.


#26

I think you’re right, my , scrotum skin changed too actually. Its a bit more leathery now down underside… and balls droop a bit more and scrotum is wrinkly. I dont know if thats permenant or would recover with time


#27

Can we tone down this sort of talk (J-Lo/Scarlett)? It’s possible to talk about this stuff without objectifying. I don’t think it’s necessary to suggest a list of women that you think are younger/prettier or whatever else.

Though the vast majority of our users are men, we are hoping to unify with groups that have been similarly affected and some of those people will be women. It would be nice if the forum was a welcoming place for all.


#28

do you guys have the same thing as? I mean i do not have ed, I have that my genitals have no even twitched once in the last 2 years… my scrotum is up and tight all the time no matter how warm /cold it is.


#29

Greek, with all due respect but you are speaking like we are dealing with a common cold , and im sorry I should have worded the above differently, but its hard to get my point if I use different words.


#30

Yes, I’m sorry for objectifiying Greek. Won’t happen again. and Yes we must remain unified through this.


#31

Thanks man, I appreciate your understanding.


#32

Im not even sure if I have PFS yet, but its all to similar. Never took fin/acc/prop/ssri but I did overtrain undereat and had an antifungal cream applied to inner arms/thighs. I have minor herniation l1l2 and spina bifida l5-s1 neuro said that my back problems are in the spot the give sensation to the gentials… Great now what… he said I already saw neurosurgeon who says he thinks its hormonal after viewing my mri, so finish with endo then go back… i’ve been like this for 2.5 years now. :frowning:

last week the third urologist i saw, prescribed prostamol uno which i googled and it has serenoa repens aka saw palmetto in it!!! so i of course did not go pick it up…


#33

total t came back at 650 yesterday but DHT in june was 220 (300-850


#34

I don’t think you will find a competent endo in Croatia. No offense - I am saying this as someone who is from (almost) that part of the world as well. You should check on the foundation’s page the list of doctors knowledgeable about PFS - say in Germany - and go to one of those. Not that going to the right doc has helped many people, but at least you’ll have your problem acknowledged.

Have you tried to do a HPTA restart? Since you didn’t take fin maybe you don’t have an epigenetic change, just a hormonal shutdown of some sort.


#35

The only “recovery” story that seems to make sense to me is the anonymous1968 guy who took intervenous methyl steroids because his doctors suspected an autoimmune disorder. I do suspect that’s what we’re battling because the symptoms align. Autoimmune disorders can cause an increase in prolactin, which has the same symptoms we suffer from.

My insurance plan changes in January, and I will be seeking an autoimmune test, and a doctor willing to treat me with the same, assuming there are no or limited side effects.

For now, i’m on Gingo, 5000 units of Vitamin D, magnesium and Histidine, along with more amino acids than I care to mention.

Best thing I’ve done with consistent positive results (in mood) is an organic protein drink for breakfast, lean meat for lunch and nothing else throughout the day. Intermittent fasting works for me, and I’ve lost 10 pounds doing it. Being hungry is tough, but feeling better is worth it.


#36

i have not tried HPTA restart and dont know what it is.I contacted John Crisler thru facebook, asking him if low t and other hormones could cause genital numbness or should i go see a neurologist , he said yes LOW DHT can cause it! I got it checked and it was 220 (300-850)


#37

Have you tried high dose creatine (20g every day) like I suggested you? Your DHT would go through the roof. But be careful, if you indeed have pfs it could make things even worse!


#38

i never took propecia/fin/accutane/ssri so I do not see how I can have PFS. I also met a guy on allthingsmale forum who has same symptoms that were caused by paleo diet. I tried creatine for like 2 weeks with no real diffrence in how I feel , I will continue it. I think DHT is just a piece of the puzzle, i think the neurotransmitters are messed up.


#39

Neurotransmitters aren’t the reason for numb genitals.


#40

You got FPS without taking Fin? That’s strange…

Now don’t lie to me… Did you do Acid? Coke? something?